# SDR DALA2018032602024

- Difficulty date: March 25, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 69,156 hours, 12,051 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21AB FLOOR EMERGENCY LIGHT INOPERATIVE.    FOUND LIGHT ASSY WIRING DAMAGED. REMOVED AND REPLACED THE EMERGENCY LIGHT ASSY IAW WDM 33-51-19.  OPS CHECKED GOOD. OK FOR SERVICE.
